21 and hypertension?

Lately, I've had soaring blood pressure, usually around 135/85 when resting and sometimes as low as 123/72. Tonight, I have BP at 159/96 and I purely took 2mg Xanax, which is prescribed to me for anxiety so I'm pretty chilled out. Besides anxiety, what could be elevating my blood pressure?

Answer:
Kidney function immediately comes to mind for youthful people beside high blood pressure. Your doctor should hold checked this.
Cholesterol. High-fat diet. You're not too young for clogged arteries.
The one and only way to find out what is cause your high blood pressure is to see the doc and receive checked out,
Do you consume a high sodium diet? Do you smoke? Are you stressed? But most importantly, do your ancestral members own hypertension? All of these factors play a fragment in hypertension. Go to your doctor and bring back that stabilized with meds. You will have a feeling healthier and be improved. Good luck!
135/85 is not really high. The American Heart Association have changed parameters to product between 130-140 and 80-85 as hypertension or "prehypertension". I don't agree with their make over. However 159/96 IS high. Now that you own taken the Xanax, wait until it kick in and appropriate the bp again. Anxiety will raise BP. It is a result of the body's disagree or flight that causes it. If it is still up, after go to the doctor.
Stress, inheritance, weight, diet, syndrome, etc... I have have high blood pressure since I be 16 and I'm 26 now. Only your Dr can give support to you figure out what is cause it. So please talk to your Dr.
HI BEN ! I HAVE HYPERTENSION AND HAVE TO TAKE ANTENOLOL 50 MG .ONCE A DAY FOR HIGH BLOOD PRESURE.THERE ARE MANY THINGS THAT CAN CAUSE HIGH BLOOD PRESURE.MAYBE THE XANAX IS CAUSING IT .ALWAYS GET A SECOND OPINION ON WHAT MEDS TO TAKE !!
You must be lower than some mental stress. Do deep breathing for 15 minutes twice a daytime on morning and evening. Gradually reduce the medication.
If you are just 21 years old you shouldn't be have hypertension. Your fluctuation in blood pressure may be related to your xanax use. Xanax is short acting so you can progress into withdrawal in principle quickly. Withdrawal symptoms from benzodiazepine drugs such as xanax can include anxiety, seizure or changes within blood pressure (usually increased) and taking xanax will often lower blood pressure. You can read more on this page http://www.benzo.org.uk/manual/... if you reason what I am saying might relate to you. I could be wrong I confess because I don't know you but at 21 you should not be experiencing hypertension.


More Questions and Answers...
  • Is it possible to vomit up pieces of your own liver if intoxicated from alcohol, resulting contained by demise?
  • Why do my tears and urine burn?
  • Why is my brain positioned lower within the skull than average?